# SDR AALA20130102011

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 11,387 hours, 4,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Part time: 11,386 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 16D THRU 20D EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE ON BATTERY EMERGENCY POWER SUPPLY M1671.
